# SDR AALA20161114024

- Difficulty date: November 14, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 48,823 hours, 24,300 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 5940405503
- Part serial: P495
- Condition: Leaking
- Part time: 21,726 hours, 10,361 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN A HAZE GRADUALLY FILLED THE CABIN. MAINTENANCE FOUND OIL IN APU AIR INLET. REMOVED AND REPLACED APU.  AIRCRAFT WAS GROUNDED.  (OPEN)
